# SDR SWAA970798

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SV CHECK, FOUND FRAMES CRACKED AT BS 767, S13L, AND FROM BS 727 TO 777, S4L.  REMOVED AND REPLACED SECTION OF FRAME PER BOEING SRM.
